MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 01-apr-2024.It was reported that failure to advance in the catheter and premature deployment inside the patient occurred.The patient underwent endovascular aneurysm repair of the target lesion located in the internal iliac artery.During the procedure, a 22mm x 60cm interlock was loaded and pushed into a 2.0fr non-boston scientific microcatheter.Arm-locking was released inside the microcatheter; however, the coil could not be pushed out despite several attempts.The entire catheter was removed from the patient's body.The procedure was completed with another of same device.There were no complications reported and the patient condition was fine.However, returned device analysis revealed that the arm coil was detached.
 
Additional Manufacturer Narrative
Unit returned with its original pouch, and overall visual revision did not identify failures or evidence that could be lost due to decontamination process.It was observed that the main coil and the pusher wire were returned.It was observed that the main coil was bent and stretched at the coil arm and zap tip section, also the arm coil was detached.The functional could not be performed due the main coil and the pusher wire are not interlocking.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19164697
Report Number2124215-2024-20957
Device Sequence Number7855562
Product Code KRD
UDI-Device Identifier08714729845324
UDI-Public08714729845324
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0027132718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: TERUMO PROGREAT 2.0FR.
Patient Age84 YR
Patient SexMale